Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/44305
標題: (Computer Standards & Interfaces, 24(2):073-084)Generalization of Proxy Signature Based on Elliptic Curves
作者: M. S. Hwang
S. F. Tzeng
C. S. Tsai
關鍵字: Cryptography;Digital signature;Elliptic curves;Proxy signature;Threshold proxy signature;Proxy multi-signature scheme
出版社: Amsterdam,The Netherlands:North-Holland
Project: Computer Standards & Interfaces, Volume 24, Issue 2, Page(s) 73-84.
URI: http://hdl.handle.net/11455/44305
ISSN: 0920-5489
Appears in Collections:資訊管理學系

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.